Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

On the Stability of Pressure and Velocity Computations for Heterogeneous Reservoirs

Are Magnus Bruaset and Bjorn Fredrik Nielsen
SIAM Journal on Applied Mathematics
Vol. 56, No. 4 (Aug., 1996), pp. 994-1007
Stable URL: http://www.jstor.org/stable/2102600
Page Count: 14
  • Subscribe ($19.50)
  • Cite this Item
On the Stability of Pressure and Velocity Computations for Heterogeneous Reservoirs
Preview not available

Abstract

This paper is concerned with the stability of self-adjoint second-order elliptic problems with respect to perturbations of the involved coefficient functions. In particular, we study such behaviour for the pressure equation related to incompressible or steady-state flow in a heterogeneous reservoir. We establish analytical estimates on the changes in the pressure and velocity caused by mobility perturbations measured by the L∞ norm. This stability analysis is complemented by numerical experiments.

Page Thumbnails

  • Thumbnail: Page 
994
    994
  • Thumbnail: Page 
995
    995
  • Thumbnail: Page 
996
    996
  • Thumbnail: Page 
997
    997
  • Thumbnail: Page 
998
    998
  • Thumbnail: Page 
999
    999
  • Thumbnail: Page 
1000
    1000
  • Thumbnail: Page 
1001
    1001
  • Thumbnail: Page 
1002
    1002
  • Thumbnail: Page 
1003
    1003
  • Thumbnail: Page 
1004
    1004
  • Thumbnail: Page 
1005
    1005
  • Thumbnail: Page 
1006
    1006
  • Thumbnail: Page 
1007
    1007